# SDR 2007UALA04197

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,683 hours, 8,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

D-ZONE LEFT EMERGENCY PATH LIGHT OUT.  11-01-07    REPLACED BATTERY PACK. OPS CHECKED NORMAL.
